# SDR SWIA2024082600611

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 - 319.70 RH FLOOR SILL CORRODED (MARKED)      (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED RH FLOOR SILL P/N: SH670-32172-9 ON FS280.00 - 319.70 REF DWG SH690-32170 REV AD, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM51-42-13-001-001-A01, AND CRJ900 SRM.51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
